Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

itshanks

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About itshanks

  • Rank
    New Member
  1. I took Accutane a year ago and it cleared my skin beautifully. However, around a year later, I am noticing that my acne is relapsing and it is getting back to the state it was before. I weigh 53kg and calculated that my cumulative dosage was 5880mg back when I took Accutane. Is my acne relapsing because I didn't take enough Accutane? What is the minimum dosage I should be on to maximise the chances of clearing my acne permanently? I am considering a 2nd round. Please help! Thank you!
  2. Hi everyone! So this is my first post here on acne.org. I would really appreciate any advice or personal experiences! I've basically had moderate but persistent acne, on my face, back and chest, since the age of 11 and have tried everything out there - nothing worked. Finally last November (when I was 17) I began my treatment of Accutane; I was put on 20mg for the 1st month, 40mg for 2nd month and 50mg for the final 3 months (I weigh 52kg). Accutane was a miracle and my skin was clear
×